# SDR DALA2016050603797

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 73,172 hours, 55,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A L-1 DOOR EMERGENCY ESCAPE SLIDE PARACHUTE PIN DISENGAGED.  THE SLIDE RAFT WAS REPLACED.
